# SDR SWAA2016051251720

- Difficulty date: April 13, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 68,864 hours, 55,620 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 6547598
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER CTR SECTION IN TAIL COMPARTMENT, UPPER FITTING CRACKED AT BS 1121.  R & R FITTING IAW SRM & DWG.
